Resultats globals: 18 registres trobats en 0.02 segons.
Articles, 14 registres trobats
Documents de recerca, 3 registres trobats
Materials acadèmics, 1 registres trobats
Articles 14 registres trobats  1 - 10següent  anar al registre:
1.
15 p, 468.0 KB A criticality result for polycycles in a family of quadratic reversible centers / Rojas, David (Universidad de Granada. Departamento de Matemática Aplicada) ; Villadelprat, Jordi (Universitat Rovira i Virgili. Departament d’Enginyeria Informàtica i Matemàtiques)
We consider the family of dehomogenized Loud's centers Xµ_=y(x-1)∂ₓ + (x + Dx² + Fy²)_y, where µ=(D,F)єR², and we study the number of critical periodic orbits that emerge or dissapear from the polycycle at the boundary of the period annulus. [...]
2018 - 10.1016/j.jde.2018.01.042
Journal of differential equations, Vol. 264, issue 11 (June 2018) , p. 6585-6602  
2.
23 p, 533.7 KB Analytic tools to bound the criticality at the outer boundary of the period annulus / Mañosas Capellades, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Rojas, David (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Villadelprat, Jordi (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques)
In this paper we consider planar potential differential systems and we study the bifurcation of critical periodic orbits from the outer boundary of the period annulus of a center. In the literature the usual approach to tackle this problem is to obtain a uniform asymptotic expansion of the period function near the outer boundary. [...]
2018 - 10.1007/s10884-016-9559-x
Journal of dynamics and differential equations, Vol. 30, issue 3 (Sep. 2018) , p. 883-909  
3.
8 p, 483.6 KB On the Chebyshev property of certain Abelian integrals near a polycycle / Marín Pérez, David (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Villadelprat, Jordi (Universitat Rovira i Virgili. Departament d’Enginyeria Informàtica i Matemàtiques)
F. Dumortier and R. Roussarie formulated in (Discrete Contin. Dyn. Syst. 2 (2009) 723–781] a conjecture concerning the Chebyshev property of a collection I₀,I₁,. . . ,In of Abelian integrals arising from singular perturbation problems occurring in planar slow-fast systems. [...]
2018 - 10.1007/s12346-017-0226-3
Qualitative theory of dynamical systems, Vol. 17, issue 1 (April 2018) , p. 261-270
2 documents
4.
15 p, 3.0 MB An effective algorithm to compute Mandelbrot sets in parameter planes / Garijo, Antoni (Universitat Rovira i Virgili. Departament d’Enginyeria Informàtica i Matemàtiques) ; Jarque, Xavier (Universitat de Barcelona. Departament de Matemàtica i Informàtica) ; Villadelprat, Jordi (Universitat Rovira i Virgili. Departament d’Enginyeria Informàtica i Matemàtiques)
In 2000 McMullen proved that copies of generalized Mandelbrot set are dense in the bifurcation locus for generic families of rational maps. We develop an algo- rithm to an effective computation of the location and size of these generalized Mandelbrot sets in parameter space. [...]
2017 - 10.1007/s11075-017-0270-8
Numerical Algorithms, Vol. 76 (2017) , p. 555-571  
5.
19 p, 504.7 KB Study of the period function of a two-parameter family of centers / Mañosas, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Rojas, David (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Villadelprat, Jordi (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques)
In this paper we study the period function of ẍ = (1 x) p − (1 x) q , with p, q ∈ R and p > q. We prove three independent results. The first one establishes some regions in the parameter space where the corresponding center has a monotonous period function. [...]
2017 - 10.1016/j.jmaa.2017.02.054
Journal of Mathematical Analysis and Applications, Vol. 452 (2017) , p. 188-208  
6.
41 p, 612.7 KB The criticality of centers of potential systems at the outer boundary / Mañosas, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Rojas, David (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Villadelprat, Jordi (Universitat Rovira i Virgili. Departament d’Enginyeria Informàtica i Matemàtiques)
The number of critical periodic orbits that bifurcate from the outer boundary of a potential center is studied. We call this number the criticality at the outer boundary. Our main results provide sufficient conditions in order to ensure that this number is exactly 0 and 1. [...]
2016 - 10.1016/j.jde.2015.11.040
Journal of Differential Equations, Vol. 260 (2016) , p. 4918-4972  
7.
21 p, 2.2 MB Unfolding of saddle-nodes and their Dulac time / Mardesic, Pavao (Université de Bourgogne. Institut de Mathématiques de Bourgogne) ; Marín Pérez, David (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Saavedra, M. (Universidad de Concepción. Departamento de Matemáticas) ; Villadelprat Yagüe, Jordi (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques)
In this paper we study unfoldings of saddle-nodes and their Dulac time. By unfolding a saddle-node, saddles and nodes appear. In the first result (Theorem A) we give a uniform asymptotic expansion of the trajectories arriving at the node. [...]
2016 - 10.1016/j.jde.2016.08.040
Journal of differential equations, Vol. 261, issue 11 (Dec. 2016) , p. 6411–6436  
8.
18 p, 451.0 KB Algebraic and analytical tools for the study of the period function / Garijo, Antoni (Universitat Rovira i Virgili. Departament d’Enginyeria Informàtica i Matemàtiques) ; Villadelprat, Jordi (Universitat Rovira i Virgili. Departament d’Enginyeria Informàtica i Matemàtiques)
In this paper we consider analytic planar differential systems having a first integral of the form H(x, y) = A(x) + B(x)y + C(x)y2 and an integrating factor κ(x) not depending on y. Our aim is to provide tools to study the period function of the centers of this type of differential system and to this end we prove three results. [...]
2014 - 10.1016/j.jde.2014.05.044
Journal of Differential Equations, Vol. 254 (2014) , p. 2464-2484  
9.
16 p, 426.9 KB Computer-assisted techniques for the verification of the Chebyshev property of Abelian integrals / Figueras, Jordi-Lluís (Uppsala University. Department of Mathematics) ; Tucker, Warwick (Uppsala University. Department of Mathematics) ; Villadelprat, Jordi (Universitat Rovira i Virgili. Departament d’Enginyeria Informàtica i Matemàtiques)
We develop techniques for the verification of the Chebyshev property of Abelian integrals. These techniques are a combination of theoretical results, analysis of asymptotic behavior of Wronskians, and rigorous computations based on interval arithmetic. [...]
2013 - 10.1016/j.jde.2013.01.036
Journal of Differential Equations, Vol. 254 (2013) , p. 2647-3663  
10.
26 p, 700.8 KB The period function of generalized Loud's centers / Marín Pérez, David (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Villadelprat, Jordi (Universitat Rovira i Virgili. Departament d’Enginyeria Informàtica i Matemàtiques)
In this paper a three parameter family of planar differential systems with homogeneous nonlinearities of arbitrary odd degree is studied. This family is an extension to higher degree of the Loud’s systems. [...]
2013 - 10.1016/j.jde.2013.07.025
Journal of Differential Equations, Vol. 255 (2013) , p. 3071-3097  

Articles : 14 registres trobats   1 - 10següent  anar al registre:
Documents de recerca 3 registres trobats  
1.
142 p, 1.7 MB Analytical tools to study the criticality at the outer boundary of potential centers / Rojas Pérez, David ; Mañosas, Francesc, dir. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Villadelprat Yagüe, Jordi, dir. ; Universitat Autònoma de Barcelona. Departament de Matemàtiques
[Barcelona] : Universitat Autònoma de Barcelona, 2016  
2.
68 p, 4.5 MB Study of the period function of a biparametric family of centers / Rojas Pérez, David ; Mañosas Capellades, Francesc, dir. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Villadelprat, Jordi, dir. ; Universitat Autònoma de Barcelona. Departament de Matemàtiques
2013  
3.
33 p, 339.4 KB The period function of the generalized Lotka-Volterra centers / Villadelprat Yagüe, Jordi ; Centre de Recerca Matemàtica
"Vegeu el resum a l'inici del document del fitxer adjunt".
Centre de Recerca Matemàtica 2005 (Prepublicacions del Centre de Recerca Matemàtica ; 632)  

Materials acadèmics 1 registres trobats  
1.
3 p, 66.1 KB Càlcul numèric [28010] / Alsedà, Lluís (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Villadelprat Yague, Jordi ; Universitat Autònoma de Barcelona. Facultat de Ciències
2002-03
Llicenciat en Matemàtiques [466]  

Vegeu també: autors amb noms similars
1 Villadelprat, Jordi,
Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.